# SDR CA000203019

- Difficulty date: January 1, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 28,817 hours
- Engine: Rroyce RB211535E4
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 212N307610
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACKED APU SUPPLY DUCT IN THE AFT CARGO NEAR THE TWO FIRE EXTINGUISHERS BOTTLES CAUSED THE PRESSURE TO BUILD UP TOO HIGH RUPTURING THE SAFETY RELIEF ALLOWING THE BOTTLED TO DISCHARGE. SUPPLY DUCT AND BOTTLES REPLACED.
